# SDR 2006FA0000603

- Difficulty date: May 30, 2006
- Submitted: June 20, 2006
- Operation: General aviation
- Aircraft: N408CW
- Make and model: Beech 400A
- Aircraft serial: RK108
- System (JASC): 2213 · Flight Controller
- Part: Servo
- Part number: 6226717004
- Part serial: 407
- Condition: Intermittent
- Location: Yaw Damper
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED PILOTS CONTROL WHEEL TRIM INTERRUPT/AUTOPILOT DISENGAGE SWITCH NOT DISCONNECTING YAW DAMPER ON FINAL APPROACH.  FOUND CONTROL WHEEL SWITCH OPERATIONS NORMAL.  REPLACED SVO-85C YAW DAMPER SERVO WITH OVERHAULED UNIT.  ALSO, REPLACED NR 1 FCC-850 CARD WITH OVERHAULED UNIT TO CORRECT ADDITIONAL AUTOPILOT INTERMITTENT PITCH TRIM FAILURE FAULT.  GROUND AND FLIGHT TESTS SATISFACTORY.  (K)
